MathSciNet Relay Station
MathSciNet bibliographic data
MR2407098 03E15 (22A05 54H11)
Ding, Longyun; Li, Bingqing Products of Borel subgroups. Proc. Amer. Math. Soc. 136 (2008), no. 9, 3319–3326.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement